# SDR 04FDEA01859

- Difficulty date: March 20, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46619
- Aircraft time: 67,129 hours, 26,490 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB22161
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE LT WING UPPER CAP AT RIB STATION XORS 402.  THE CRACK IS ALL WAY THRU THE CAP AND IS LOCATED IMMEDIATELY FORWARD OF STRINGER 15.  CRACKS ROUTED AND EXTRUDED REPAIR ANGLE INSTALLED IAW FEDEX EA 8-5710-75730 (REF FEDEX NRC N0625).
